# SDR DALA2025012100506

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 78,456 hours, 10,365 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 41C O2 MASK OPENED. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (5698227)
